Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i6.20
pages 30-43

Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

RESUMO

We consider the problem of control of objects under action of bounded additive perturbations, for parameters of which rough a priori multiple estimates are given. We ascertained contradictoriness of requirements, which are put on selection of control on solving problems of parametric identification and problems of object motion control. We showed that strict resolving of this problem is possible on statement of the problem of synthesis as a problem of minimum of functional computed along trajectory of object motion. Here for obtaining the guaranteed result the problem of synthesis is introduced as minimax problem with mixed constraints, which numerical solution is connected with considerable computational expenditures. Therefore, we suggested the method of synthesis of suboptimal control on the basis of compromise between the mentioned contradictory requirements to control.


Articles with similar content:

On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Technical Stability Conditions for Controlled Processes with Lumped Parameters
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Konstantin S. Matviychuk
Angular Motion Control of Spacecraft by Vector Measurements
Journal of Automation and Information Sciences, Vol.51, 2019, issue 3
Nataliya V. Lutsenko , Nikolay V. Yefymenko